# SDR DALA2025123109553

- Difficulty date: December 25, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 PYLON UPPER WEB CRACKED AT OTBD SIDE OF PYLON TO WING INBD MID SPAR FITTING.   REPAIRED AS PER PRI 630868-14 (1368270)
